# SDR SWAA2015110245562

- Difficulty date: September 25, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF APB DOUBLER PLATE, CORRODED AT THE 6 O CLOCK POSITION.  R & R PLATE IAW DWG & SRM.
